JournalsrlmVol. 23, No. 1pp. 89–95

A spectral Schwarz lemma, II

  • Edoardo Vesentini

    Politecnico di Torino, Italy
A spectral Schwarz lemma, II cover
Download PDF

Abstract

The spectral Schwarz lemma holding for any operator-valued holomorphic map of the open unit disc ΔC\Delta \subset \mathbb{C} into the algebra of all continuous linear operators acting on a complex Banach space is extended to other scalar- and vector-valued gauges of continuous linear operators, with particular attention to the numerical range and the numerical radius of any continuous linear mapping acting on a complex Banach space.

Cite this article

Edoardo Vesentini, A spectral Schwarz lemma, II. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 1, pp. 89–95

DOI 10.4171/RLM/618